MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE F 8MM; PROVISIONAL, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE F 8MM; PROVISIONAL, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the provisional was discovered broken at the distributorship.No adverse events occurred as a result of this malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified signs of repeated use and was fractured in the middle.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA PARTIAL KNEE ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE F 8MM
Common Device Name
PROVISIONAL, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10579908
Report Number0001825034-2020-03612
Device Sequence Number19573840
Product Code HSX
UDI-Device Identifier00880304809901
UDI-Public(01)00880304809901
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42518100608
Device Lot Number63458230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1